Capital-Income Taxation with Imperfect Competition
Kenneth Judd
American Economic Review, 2002, vol. 92, issue 2, 417-421
Date: 2002
Note: DOI: 10.1257/000282802320191723
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (70)
Downloads: (external link)
http://www.aeaweb.org/articles.php?doi=10.1257/000282802320191723 (application/pdf)
Access to full text is restricted to AEA members and institutional subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:aea:aecrev:v:92:y:2002:i:2:p:417-421
Ordering information: This journal article can be ordered from
https://www.aeaweb.org/journals/subscriptions
Access Statistics for this article
American Economic Review is currently edited by Esther Duflo
More articles in American Economic Review from American Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Michael P. Albert ().